Journal of the ACM Bibliography

Harold N. Gabow and Robert E. Tarjan. Faster scaling algorithms for general graph-matching problems. Journal of the ACM, 38(4):815-853, October 1991. [BibTeX entry]
Categories and Subject Descriptors: F.2.2 [Analysis of Algorithms and Problem Complexity]: Nonnumerical Algorithms and Problems -- computations on discrete structures; G.2.2 [Discrete Mathematics]: Graph Theory -- graph algorithms, networks of problems

General Terms: Algorithms, Design, Theory

Additional Key Words and Phrases: Augmenting path, blossom, matching, network optimization, scaling

Selected papers that cite this one

Selected references


  • Journal of the ACM homepage
  • Bibliography top level
  • Journal of the ACM Author Index
  • Search the HBP database